# SDR AALA950573

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 2612 · Fire Detection
- Part: Eng Fire Loop
- Part number: 310114
- Condition: Defective
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

MIA - FLT 945 - DURING CRUISE, EN ROUTE MIA-PHL FIRE BELL SOUNDED WITH NO LIGHTS.  ACCOMPLISHED ABNORMAL PROCEDURES, NO FIRE INDICATION.  AFTER BELL SOUNDED AGAIN, ISOLATED PROBLEM TO NR TWO ENGINE.  AIR INTERRUPTED BACK TO MIA AND DUMPED FUEL.  FIRE BOTTLES WERE NOT BLOWN AND ENGINE WAS NOT SHUT DOWN.  LANDED WITHOUT INCIDENT.  REPLACED NR TWO ENGINE FIRE LOOP AND CONTROLLER.  OPERATED NR 2 ENGINE AT HIGH POWER, NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
